MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1624C156E
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm of unknown size.It was reported that ct 3 years later showed that the left limb had migrated back.As per the physician, the cause of the event was anatomy related.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
Film analysis summary: the reported left limb migration out of the left common iliac artery was confirmed.The exact cause of the migration could not be determined; the anatomy at implant is unknown and earlier post-implant films were not provided for comparison.However, this appears most likely to have been anatomy related due to disease progression with iliac artery dilatation.There was also possible vessel morphology changes as evidenced by the severe limb tortuosity of the migrated contra limb, and moderate infrarenal neck angulation.It is also likely that there was associated sac pressurization from the left limb migration as well as from the marginal distal seal on the right iliac, which may have all contributed to potential aaa expansion.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8670319
Report Number9612164-2019-02177
Device Sequence Number284619
Product Code MIH
UDI-Device Identifier00613994991706
UDI-Public00613994991706
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2014
Device Model NumberETLW1624C156E
Device Catalogue NumberETLW1624C156E
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/23/2019
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1